IJPAM: Volume 70, No. 1 (2011)

Pfaff fields and sectional genus

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract. Here we give an extension of two results of M. Corrêa and M. Jardin on Pfaff fields on projective schemes.

Received: February 20, 2011

AMS Subject Classification: 37F75, 14J60, 58A17

Key Words and Phrases: Pfaff field, sectional genus

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 1